# SDR REXA2013091301734

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 21,420 hours, 18,455 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Dented
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FIRE EXTINGUISHER BOTTLE HAS DENT.  REMOVED UNSERVICEABLE LAV FIRE EXTINGUISHER BOTTLE AND REPLACED WITH SERVICEABLE IAW AMM 26-26-01.
